# SDR SWIA202055692

- Difficulty date: December 7, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS605.00 FRAME IS CORRODED STGR19-20.  FLAGGED   (C-CHECK) RO 1/29/2021   REMOVED CORROSION AT FS605.00 TO STGR 19/20L REF CRJ200 SRM 51-21-06, WITHIN ALLOWABLE LIMITSREF REO 601R-53-61-7552 REV.-- DATED 2021-01-24 COMPLIED WITH STC CARD 51-900-1003-SKY (CL600-2B19) . PRESSURE CHECK GOOD.
